High Wind, Logan County
- When
- November 14, 11:31 AM MST to 6:00 PM MST
- Where
- Logan County forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.725, -103.110 (the zone’s center; the record gives no point)
A strengthening surface pressure gradient caused strong winds to develop over Logan and Washington Counties. Peak wind reports included: 62 mph at Sterling, 61 mph at Akron, and 60 mph at Amherst.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
A strengthening surface pressure gradient caused strong winds to develop over Logan and Washington Counties. Peak wind reports included: 62 mph at Sterling, 61 mph at Akron, and 60 mph at Amherst.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Nov 14, 4:00 AM MST, 7 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 400 AM MST FRI NOV 14 2008 .SHORT TERM...WATCHING A FEW BANDS OF LIGHT SNOW ON RADAR SWEEPING S-SEWRD ACROSS NERN COLORADO AT THIS HOUR. OBSERVING SITES SUCH AS FORT COLLINS...GREELEY AND AKRON REPORTED CIGS AS LOW AS 600 TO 800 FT AGL AND VSBYS AS LOW AS 1-2 MILES IN LIGHT SNOW/FOG AS THESE SHOWER BANDS PASSED BY. SOUTHERN EDGE OF THIS PRECIP SHIELD NOW REACHING THE DENVER METRO AREA...BUT THE HEAVIER SHOWER BAND STILL UPSTREAM OVER CNTRL WELD AND ERN LARIMER COUNTIES. AT ITS PRESENT SPEED SHOULD SEE THIS SNOW BAND MOVE THRU THE METRO AREA BETWEEN 11Z-13Z THIS MORNING. NOT LOOKING FOR MUCH IF ANY ACCUMULATION WITH WARM GROUND TEMPS AND WITH THE SHALLOW DEPTH OF THE MOIST UPSLOPE SURGE. SHOULD SEE MOST THE PCPN ON THE PLAINS CLEARING THE AREA BY MID-MORNING AS BNDRY WINDS PICK UP IN SPEED AS THEY TURN TO A NWLY COMPONENT. ACCORDING TO THE RUC AND NAM...SHOULD SEE CLEARING SKIES BY MIDDAY IF NOT SHORTLY AFTER THAT WITH STG SUBSIDENCE MOVING OVER THE AREA. AT THE SAME TIME SHOULD SEE A STEADY INCREASE IN WIND SPEEDS WITH GUSTS APPROACHING 50 MPH ACROSS THE FAR NERN COUNTIES AROUND MID-AFTERNOON. SPEEDS EXPECTED TO REMAIN BELOW HIGH WIND CRITERIA...BUT WOULDNT RULE OUT A FEW REPORTS OF GUSTS TO +60 MPH GUSTS NEAR THE NEBRASKA BORDER. OVERNIGHT SHOULD SEE A DRAMATIC DROP OFF ON THE WINDS AND WITH CLEAR SKIES WILL SEE MINIMUM TEMPS BY DAWN IN THE TEENS AND 20S. AS FOR TEMPS TODAY...SHOULD SEE TEMPS AS MUCH AS 25 TO 30 DEGS BELOW THOSE OBSERVED YESTERDAY. IN THE HIGH COUNTRY...ALSO SEEING AN INCREASE IN SNOWFALL IN THE PAST COUPLE OF HOURS WITH THIS LAST WAVE OF MOISTURE MOVING THRU. LOOKING FOR ANOTHER 2-4 INCHES OF SNOW BY LATE MORNING...MAINLY ON NORTHWEST FACING MTN LOPES. OTHERWISE A POWERFUL N-NWLY ORIENTED POLAR JET OVER THE CONTINENTAL DIVIDE AT THIS HOUR PROBABLY RESPONSIBLE FOR THE IMPRESSIVE WIND GUSTS OBSERVED AT A NUMBER OF HIGH MTN PEAK AND RIDGE TOP AUTOMATED WEATHER SENSORS. COUPLE HOURS AGO...SAW A REPORT OF 113 MPH ATOP BERTHOUD PEAK JUST OUTSIDE OF WINTER PARK. GRANTED THE REPORTING SITE IS UP NEAR 13000 FEET MSL...POSSIBLY JUST BELOW THE JET CORE AT THE TIME. ANYHOW...LATEST CDOT ROAD REPORTS STILL INDICATING SNOW AND BLOWING SNOW...AS WELL AS SNOW PACKED AND ICY ROAD CONDITIONS ON MANY OF THE HIGH MTN PASSES. SHOULD SEE A GRADUAL END TO SNOWFALL FROM NORTH TO SOUTH AS THE MORNING PROGRESSES BUT STRONG N-NWLY WINDS SHOULD CONTINUE. THEREFORE WILL CONTINUE THE WINTER WEATHER ADVISORY FOR MTN ZONES 31.33 AND 34 UNTIL 18Z/TODAY. HOWEVER THE ADVSY IN ZONE 31 MAY BE DROPPED BEFORE THEN. .LONG TERM...RIDGING ALOFT WILL BUILD ACROSS THE WEST COAST OVER THE WEEKEND WITH A GRADUAL WEAKENING OF THE NORTHWEST FLOW PATTERN ACROSS CO. WARMING TREND AND DRY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND. A WEAK FRONT WILL BACK DOOR INTO NERN CO SUN NITE/EARLY MONDAY WITH SOME COOLING EXPECTED FOR MONDAY. GIVEN CURRENT GFS/NAM TEMP PROFILES...WILL NEED TO LOWER TEMPS A BIT MORE FOR MONDAY. COULD BE A STRATUS DECK ASSOCIATED WITH IT BUT UNCLEAR HOW EXTENSIVE OR HOW FAR WESTWARD THE MSTR WILL GET. FOR NOW...WILL INCREASE THE CLOUD COVER BUT NOT EXPECTING ANY PRECIP. THE RIDGE ALOFT WILL BUILD EASTWARD AGAIN THRU TUESDAY WITH WARMER TEMPS AGAIN FOR TUESDAY WITH READINGS AROUND 70 DEGREES ACROSS LOWER ELEVATIONS. GFS STILL SHOWING A WEAK WAVE AROUND THE WED TIME FRAME SO COOLER TEMPS AGAIN. WILL LEAVE DRY FOR NOW AS UNCLEAR HOW MUCH MOISTURE THIS WAVE WILL ACTUALLY HAVE. && .AVIATION...A COUPLE BANDS OF LIGHT SNOWFALL MOVING SOUTHWARD THROUGH THE I-25 URBAN CORRIDOR WILL PASS OVER THE DENVER METRO AREA BETWEEN 11Z AND 13Z. MVFR CIGS AND VSBYS DUE TO LIGHT SNOW AND FOG WILL PREVAIL WITH LOCAL IFR CIGS AND VSBYS WITH THE PASSAGE OF THE HEAVIEST SNOW BAND AROUND 12Z. AFTER 13Z...SHOULD SEE STEADY IMPROVEMENT AS DRIER AIR MOVES IN ON GUSTY NORTH-NORTHWEST WINDS. VFR CONDITIONS EXPECTED BY 15Z AT DENVER AREA AIRPORTS. CLEARING SKIES IN THE AFTERNOON WITH WINDS GUSTING TO 30 MPH AT TIMES AT DIA. && .BOU WATCHES/WARNINGS/ADVISORIES... ...WINTER WEATHER ADVISORY CONTINUED FOR THE NORTH CENTRAL MOUNTAINS UNTIL 12 PM MST TODAY...ZONES 31..33 AND 34... BAKER/ENTREKIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MST FRI NOV 14 2008 COZ030>051-151300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWER ACTIVITY OVER THE NORTH CENTRAL COLORADO MOUNTAINS WILL BE DECREASING THROUGH THIS AFTERNOON AS DRIER AND MORE STABLE AIR MOVES INTO THE REGION. AREAS OF LIGHT SNOWFALL TO THE SOUTH OF DENVER AND OVER THE PALMER DIVIDE WILL ALSO DISSIPATE BY THE LUNCH HOUR. ALTHOUGH THE SNOW WILL BE COMING TO AN END...WINDY CONDITIONS ACROSS THE NORTHEAST PLAINS WILL BE CONTINUING. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED TO CONTINUE THROUGH THE AFTERNOON...EAST OF A LINE FROM GREELEY TO BENNETT. LATER THIS EVENING...PRESSURE GRADIENTS ACROSS THE STATE WILL DECREASE AND WINDS WILL DIMINISH. HIGH MOUNTAIN RIDGES AND PASSES WILL ALSO EXPERIENCE STRONG WINDS THROUGH MUCH OF THIS AFTERNOON. CLEAR AND COOLER CONDITIONS WILL PREVAIL ACROSS NORTH CENTRAL AND NORTHEAST COLORADO OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/BARJENBRUCH
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
814 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
&&
BENTONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
927 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 4 NE THORNTON 39.93N 104.90W
11/14/2008 M0.2 INCH ADAMS CO TRAINED SPOTTER
0901 AM SNOW 3 SW CONIFER 39.49N 105.34W
11/14/2008 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0847 AM SNOW 3 SE PINECLIFFE 39.90N 105.38W
11/14/2008 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
COAL CREEK CANYON, CRESCENT PARK
0830 AM SNOW 2 W PARKER 39.51N 104.80W
11/14/2008 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
&&
BENTONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
928 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW SIMLA 39.14N 104.08W
11/14/2008 M1.5 INCH ELBERT CO TRAINED SPOTTER
0915 AM SNOW 4 NE THORNTON 39.93N 104.90W
11/14/2008 M0.2 INCH ADAMS CO TRAINED SPOTTER
0901 AM SNOW 3 SW CONIFER 39.49N 105.34W
11/14/2008 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0847 AM SNOW 3 SE PINECLIFFE 39.90N 105.38W
11/14/2008 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
COAL CREEK CANYON, CRESCENT PARK
0830 AM SNOW 2 W PARKER 39.51N 104.80W
11/14/2008 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
&&
BENTONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
939 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 4 NE THORNTON 39.93N 104.90W
11/14/2008 M0.2 INCH ADAMS CO TRAINED SPOTTER
0915 AM SNOW SIMLA 39.14N 104.08W
11/14/2008 M1.5 INCH ELBERT CO TRAINED SPOTTER
0901 AM SNOW 3 SW CONIFER 39.49N 105.34W
11/14/2008 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0847 AM SNOW 3 SE PINECLIFFE 39.90N 105.38W
11/14/2008 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
COAL CREEK CANYON, CRESCENT PARK
0830 AM SNOW 2 W PARKER 39.51N 104.80W
11/14/2008 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
0730 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
11/14/2008 M2.9 INCH SUMMIT CO TRAINED SPOTTER
&&
BENTONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1005 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW 4 NE THORNTON 39.93N 104.90W
11/14/2008 M0.2 INCH ADAMS CO TRAINED SPOTTER
0915 AM SNOW SIMLA 39.14N 104.08W
11/14/2008 M1.5 INCH ELBERT CO TRAINED SPOTTER
0901 AM SNOW 3 SW CONIFER 39.49N 105.34W
11/14/2008 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0900 AM SNOW ROXBOROUGH PARK 39.44N 105.07W
11/14/2008 M4.0 INCH DOUGLAS CO CO-OP OBSERVER
HEAVY SNOW AT 0800 AM
0847 AM SNOW 3 SE PINECLIFFE 39.90N 105.38W
11/14/2008 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
COAL CREEK CANYON, CRESCENT PARK
0830 AM SNOW 2 W PARKER 39.51N 104.80W
11/14/2008 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
11/14/2008 M2.9 INCH SUMMIT CO TRAINED SPOTTER
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0645 AM SNOW 14 WSW AGATE 39.39N 104.19W
11/14/2008 M3.0 INCH ELBERT CO TRAINED SPOTTER
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
&&
BENTONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1045 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 3 S AURORA 39.66N 104.81W
11/14/2008 M2.5 INCH ARAPAHOE CO NWS EMPLOYEE
0915 AM SNOW 4 NE THORNTON 39.93N 104.90W
11/14/2008 M0.2 INCH ADAMS CO TRAINED SPOTTER
0915 AM SNOW SIMLA 39.14N 104.08W
11/14/2008 M1.5 INCH ELBERT CO TRAINED SPOTTER
0901 AM SNOW 3 SW CONIFER 39.49N 105.34W
11/14/2008 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0900 AM SNOW ROXBOROUGH PARK 39.44N 105.07W
11/14/2008 M4.0 INCH DOUGLAS CO CO-OP OBSERVER
HEAVY SNOW AT 0800 AM
0847 AM SNOW 3 SE PINECLIFFE 39.90N 105.38W
11/14/2008 M1.0 INCH JEFFERSON CO CO-OP OBSERVER
COAL CREEK CANYON, CRESCENT PARK
0830 AM SNOW 2 W PARKER 39.51N 104.80W
11/14/2008 M1.5 INCH DOUGLAS CO TRAINED SPOTTER
0757 AM SNOW LOUVIERS 39.47N 105.00W
11/14/2008 M2.1 INCH DOUGLAS CO TRAINED SPOTTER
0750 AM SNOW 6 NNW GOLDEN 39.82N 105.26W
11/14/2008 M0.5 INCH JEFFERSON CO CO-OP OBSERVER
RALSTON RESERVOIR
0740 AM SNOW 2 S BOULDER 40.00N 105.25W
11/14/2008 M1.0 INCH BOULDER CO NWS EMPLOYEE
WEATHER FORECAST OFFICE AT THE DAVID SKAGGS RESEARCH
BUILDING.
0730 AM SNOW GRANT 39.45N 105.67W
11/14/2008 M2.0 INCH PARK CO CO-OP OBSERVER
0730 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
11/14/2008 M2.9 INCH SUMMIT CO TRAINED SPOTTER
0715 AM SNOW 2 NW ARAPAHOE PARK 39.66N 104.71W
11/14/2008 M2.2 INCH ARAPAHOE CO TRAINED SPOTTER
0700 AM SNOW WHEAT RIDGE 39.77N 105.10W
11/14/2008 M0.6 INCH JEFFERSON CO CO-OP OBSERVER
0650 AM SNOW 13 NNW GLENDEVEY 40.95N 106.05W
11/14/2008 M0.7 INCH LARIMER CO CO-OP OBSERVER
HOHNHOLZ RANCH
0645 AM SNOW DENVER INTL AIRPORT 39.87N 104.67W
11/14/2008 M0.1 INCH DENVER CO TRAINED SPOTTER
FIRST OFFICIAL SNOWFALL FOR DENVER FOR THE 2008-09 SNOW
SEASON. LATEST FIRST SNOW IS STILL NOVEMBER 21ST 1934.
0645 AM SNOW 14 WSW AGATE 39.39N 104.19W
11/14/2008 M3.0 INCH ELBERT CO TRAINED SPOTTER
0605 AM SNOW 3 NW WESTMINSTER 39.91N 105.09W
11/14/2008 M0.2 INCH BROOMFIELD CO NWS EMPLOYEE
MEASURED AT STANLEY LAKE.
&&
BENTONThe national radar mosaic for the moment the first event began.
2 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2008Every state in 2008This day in weather historyWarnings in Colorado, November 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 137946, 137947.